The Bishop-Phelps-Bollobás modulus for operators

García-Pacheco, Francisco Javier and Moreno-Pulido, Soledad: The Bishop-Phelps-Bollobás modulus for operators. In: Acta scientiarum mathematicarum, (85) 1-2. pp. 189-201. (2019)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (205kB)


A modulus for the Bishop–Phelps–Bollobás property for operators (BPBpo) is formerly introduced in the literature that characterizes whether a pair of Banach spaces enjoys the BPBpo and that also provides the best possible value of the BPBpo for a given pair of Banach spaces that enjoys it. We use it also to show that the BPBpo is hereditary to a class of complemented subspaces that strictly includes the M-summands. We also provide an equivalent reformulation of this modulus. Finally, the continuity properties of this modulus are also discussed.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2019
Volume: 85
Number: 1-2
ISSN: 2064-8316
Page Range: pp. 189-201
Official URL:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 200-201. ; összefoglalás angol nyelven
Date Deposited: 2019. Sep. 25. 10:25
Last Modified: 2019. Sep. 25. 10:25

Actions (login required)

View Item View Item